MathSciNet Relay Station
MathSciNet bibliographic data
MR2161164 47B38 (30C55 37F75 47D03)
Jafari, Farhad; Tonev, Thomas; Toneva, Elena Automatic differentiability and characterization of cocycles of holomorphic flows. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3389–3394 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement